# SDR EIAA2010030

- Difficulty date: May 18, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECRA 485-53-195-1 RELOCATION SECTION 42 FAIL-SAFE CHORD REPAIR DOUBLER/SPLICE AT BS 540 AND 560.  REMOVED EXISTING DOUBLER/SPLICE REPAIR ON OUTER SURFACE OF FORMED FAIL-SAFE/UPPER CHORD AND INSTALLED REPLACEMENT REPAIR DOUBLER/SPLICE ON INNER SURFACE OF FORMED CHORD PER SRM 51-40-03 FIG 4 REF ECRA 485-53-195-1.
